# SDR QXEA2011072500593

- Difficulty date: July 24, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 10,464 hours, 11,347 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING ACCESS PANEL 524CT HAS CORROSION ON MATING SURFACE.  REMOVED CORROSION IAW RD 8/4-57-442, FOUND WITHIN LIMITS.  CONFIRMED CRACK FREE AREA REF RD 8/4-53-442.  TREATED AND PRIMED PANEL IAW RD 8/4-57-442.
